Journal of Analysis & Number Theory
Journal license

Journal

Journal of Analysis & Number Theory


Volume
& Issue

Volume 3, Issue 1


Published
on

January 1, 2015


Pages

31-38


DOI

Article

Common Fixed Point Results for Generalized Contractions on Ordered Partial Metric Spaces

Check for updates


Authors

Reza Arab* Affiliation:
Department of Mathematics, Sari Branch, Islamic Azad University, Sari, Iran


Abstract

In this paper, we consider a new class of pairs of generalized contractive type mappings defined in ordered partial metric spaces. Some coincidence and common fixed point results for these mappings are presented. An example is given to illustrate our obtained results.


Keywords

partially ordered set, partial metric, common fixed point, coincidence point, generalized contraction


Citation

Arab, R. (2015). Common fixed point results for generalized contractions on ordered partial metric spaces. Journal of Analysis & Number Theory, 3(1), 31–38. https://doi.org/10.12785/jant/030106

Published by: Engineering Journals

Engineering Journals Logo